# SDR N6WA20140226001

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 24,265 hours, 17,657 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GLD UNSAFE CAUTION MESSAGE AT TAKEOFF 70 KAIS.  RE RACKED RADAR ALTIMETER TRANSCEIVER & CLEANED ANTENNA.  PERFORMED BITE TEST OF RADIO ALTIMETER IAW AMM 34-44-01, NO DEFECTS AT THIS TIME.
